# SDR DXTA2025103105501

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0240
- Aircraft time: 6,350 hours, 4,166 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Out Of Rig
- Location: Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE I NOTICED THE AIRCRAFT PITCHED OFF THE RUNWAY MORE AGGREESIVELY THAN NORMAL PITCH INPUT. CLIMBING AT 250 KNOTS FELT NORMAL. OVER 10,000' CLIMHING AT 270 WE RECIEVED AMBER RETRIM NOSE DOWN MESSAGE ONCE OR TWICE. ON REACHING CRUISE ALTITUDE OR FL240 AND SPEEDING UP TO 295 KNOTS THE RETRIM NOSE DOWN AMBER MESSAGE PERSISTED MULTIPLE TIMES.  WE RAN THE APPLICABLE QRH TO FIND WE HAD RAN OUT OF  NOSE DOWN STAB TRIM.  WE SLOWED TO 270 OR LESS FOR THE REMAINDER OF THE FLIGHT; AND DIVERTED BACK TO CMH.   RERIGGED PITCH TRIM. OPS CHECK GOOD. IAW MM 27-40-00.
